Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Baby fell off bed. Vomiting after taking medication--cefoxime, ofloxacin. Is it due to the fall or stomach infection?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 262 Questions
My 8 month old baby fell off bed almost 12 hrs ago. After that she has vomited 3 times, all the times after I gave her medicine(cefoxime+ofloxacin).The vomiting smells acidic.But I am really worried if these are happening because she fell off bed.I am really tensed.I dont see any change in her activity,she is as active as she was.There are no injuries or burries seen.But I am really tensed.I took her to a doctor as well, he said that vomittings are due to stomach infection, she is suffering from stomach infection from last 2 days. I am really confused and tensed.Can anyone help me pls
Posted Thu, 25 Apr 2013 in Child Health
Answered by Dr. Balaji Chinnasami 17 minutes later
Thanks for query to XXXXXXX

I really understand your concern.

Vomiting due to head injury usually will be spontaneous and not associated with any particular intake of medications. Falling from bed is not significant trauma as suggested by absence of injuries and bruises. Also there is no loss of consciousness, seizures or drowsiness in your baby. You have done the right thing by showing her to a doctor who doesn't feel anything serious about head injury.

Don’t panic. Your baby is probably not having any issues related to head injury. Since you are saying that she has stomach upset, probably vomiting should be related to that. Take medications as advised by your doctor, however if vomiting persists she might need hospitalization for Intravenous drips.

I am happy to answer any further queries in this regard. If not, kindly close the query & rate it.

Take care.

Dr. Balaji Chinnasami, MD
Assistant Professor- Pediatrics.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor